# SDR SWAA2021110540699

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737*
- Aircraft serial: 30657
- Aircraft time: 53,099 hours, 33,690 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFT ENTRY DOOR L2 ESCAPE SLIDE GIRTH BAR CONTACTS FORWARD GALLEY BULKHEAD WHEN OPENING DOOR. ; / [01] ADJUSTED ESCAPE SLIDE PACK GIRTH BAR RETAINER CLIP POSITION AS PER AMM 25-66-01-200.; VERIFIED DOOR OPERATION DOES NOT INTERFERE WITH BULKHEAD
